# SDR JR2R20251016319

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N88301
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000388
- Aircraft time: 23,779 hours, 14,403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: 17050263401
- Condition: Cracked
- Location: Zone 100
- Part time: 23,779 hours, 14,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU ACCESS PANEL 351BZ IS CRACKED.   REPAIRED
